MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX SMALL BORE EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX SMALL BORE EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MTF37
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the leur lock is cracked and leaking.No additional information.
 
Additional Manufacturer Narrative
Other, other text: no lot number was provided; therefore, device history record review could not be performed.Two (2) product samples were received for evaluation.Visual inspection was performed.Visual inspection found the samples were stressed, as the part exhibited white marks around the components.The root cause of the reported issue was found to be that it could not be attributable to the manufacturing site; the most likely cause of the condition observed on returned samples indicate a possible mishandling during use, as force is required to break the devices.

Brand Name
MEDEX SMALL BORE EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14357420
Report Number3012307300-2022-08517
Device Sequence Number19869242
Product Code FPA
UDI-Device Identifier10351688510327
UDI-Public10351688510327
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTF37
Device Catalogue NumberMTF37
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown